# SDR SIMA990496

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 744412
- Condition: Failed
- Location: Row 3bc
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4031 - EMERGENCY EXIT LIGHT ON FORWARD BULKHEAD OF ROW 3BC DOES NOT ILLUMINATE. REMOVED AND REPLACED BULB. OPERATIONAL CHECK GOOD.  (X)
